# SDR ZZDA2011972

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR WILL NOT LOCK INTO PLACE.  REMOVED DEBRIS OK FOR SERVICE REF AMM 25-60.
